# SDR DXTA201904230183

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 0088
- Aircraft time: 11,626 hours, 7,667 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 69310122
- Condition: Corroded
- Location: Vertical Stab
- Part time: 11,626 hours, 7,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. AFT SPAR CAP DAMAGE (CORROSION). REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ19154M1 DATED APRIL 12, 2019.
